Biblioteca de la Universidad Complutense de Madrid

Orthogonally additive holomorphic functions on open subsets of C(K)

Impacto

Jaramillo Aguado, Jesús Ángel y Prieto Yerro, M. Ángeles y Zalduendo, Ignacio (2012) Orthogonally additive holomorphic functions on open subsets of C(K). Revista matemática complutense, 25 (1). pp. 31-41. ISSN 1139-1138

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

448kB

URL Oficial: http://www.springerlink.com/content/d64t741gt01t4x47/fulltext.pdf




Resumen

We introduce, study and characterize orthogonally additive holomorphic functions f:U -> a", where U is an open subset of C(K). We are led to consider orthogonal additivity at different points of U.


Tipo de documento:Artículo
Palabras clave:Infinite-dimensional holomorphy; Orthogonal additivity
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16176
Referencias:

Aron, R., Berner, P.: A Hahn-Banach extension theorem for analytic mappings. Bull. Soc. Math. France 106(1), 3–24 (1978)

Benyamini, Y., Lassalle, S., Llavona, J.G.: Homogeneous orthogonally-additive polynomials on Banach lattices. Bull. Lond. Math. Soc. 38(3), 459–469 (2006)

Carando, D., Lassalle, S., Zalduendo, I.: Orthogonally additive polynomials over C(K) are measures—a short proof. Integral Equ. Oper. Theory 56, 597–602 (2006)

Carando, D., Lassalle, S., Zalduendo, I.: Orthogonally additive holomorphic functions of bounded type over C(K). Proc. Edinb. Math. Soc. 53(2), 609–618 (2010)

Dineen, S.: Complex Analysis in Infinite Dimensional Spaces. Springer Monographs in Mathematics. Davie, A., Gamelin, T.: A theorem on polynomial-star approximation. Proc. Am. Math. Soc. 106(2), 351–356 (1989)

Mujica, J.: Complex Analysis on Banach Spaces. Dover, Mineola (2010)

Palazuelos, C., Peralta, A.M., Villanueva, I.: Orthogonally additive polynomials on C∗-algebras. Q. J. Math. 59(3), 363–374 (2008)

Pérez-García, D., Villanueva, I.: Orthogonally additive polynomials on spaces of continuous functions. J. Math. Anal. Appl. 306(1), 97–105 (2005)

Sundaresan, K.: Geometry of spaces of homogeneous polynomials on Banach lattices. In: Applied Geometry and Discrete Mathematics. DIMACS Ser. Discrete Math. Theoret. Comput. Sci., vol. 4, pp. 571–586. Amer. Math. Soc., Providence (1991)

Depositado:11 Sep 2012 07:52
Última Modificación:06 Feb 2014 10:39

Sólo personal del repositorio: página de control del artículo